American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Alexandre Jollivet and Vladimir Sharafutdinov. On an inverse problem for the Steklov spectrum of a Riemannian surface. Contemporary Mathematics 615 (2014) 165-191.
Book volume table of contents
View Article: PDF

[2] Daniel F. Cibotaru and Liviu I. Nicolaescu. Dirac operators on cobordisms: Degenerations and surgery. Trans. Amer. Math. Soc. 364 (2012) 3185-3216.
Abstract, references, and article information
View Article: PDF

[3] Severino T. Melo, Thomas Schick and Elmar Schrohe. C$^*$-algebra approach to the index theory of boundary value problems. Contemporary Mathematics 584 (2012) 129-146.
Book volume table of contents
View Article: PDF

[4] Colette Anné and Junya Takahashi. $p$-spectrum and collapsing of connected sums. Trans. Amer. Math. Soc. 364 (2012) 1711-1735. MR 2869189.
Abstract, references, and article information
View Article: PDF

[5] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information
View Article: PDF

[6] E. Yu. Panov. On the Dirichlet problem for first order quasilinear equations on a manifold. Trans. Amer. Math. Soc. 363 (2011) 2393-2446. MR 2763721.
Abstract, references, and article information
View Article: PDF

[7] Paul Norbury. Magnetic monopoles on manifolds with boundary. Trans. Amer. Math. Soc. 363 (2011) 1287-1309. MR 2737266.
Abstract, references, and article information
View Article: PDF

[8] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information
View Article: PDF

[9] Martin Dindoš. Hardy spaces and potential theory on $C^1$ domains in Riemannian manifolds. Memoirs of the AMS 191 (2008) MR 2376731.
Book volume table of contents

[10] Jianguo Cao, Huijun Fan and François Ledrappier. Martin points on open manifolds of non-positive curvature. Trans. Amer. Math. Soc. 359 (2007) 5697-5723. MR 2336303.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Pierre Guerini and Alessandro Savo. Eigenvalue and gap estimates for the Laplacian acting on $p$-forms. Trans. Amer. Math. Soc. 356 (2004) 319-344. MR 2020035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1